Home   News   Forums   Log in    Get personal advice    My area     Help    
|
Go to:
All forums
  Ask the Expert Areas
  No psychological free advice is available in English (for more info click "info")
  Anxiety
  Re: Anxiety

KOM2002 (reply)  Re: Anxiety

Re: Anxiety (Reply to: 97323 from ****** )
From: ******
Date: Thu, 29 Mar 2007 13:32:36 +0200
Language: English

 


Reply to this message

Reply to all  

reply
hi i am an anxiety sufferer aswell i used to get heart palpitations in 2003 i was on medication. well since june of last year i started to suffer from heart palpitations again i went to my doctor and was put back on tablets ive been on them for nine months now but i think its developed in to anxiety as i have suffered panic attacks aswell but i do not get them any more. speak to your doctor for advice about it treatment if needed not all medication gives you side affects ive never had side effects from any tablets ive taken in the past just talk to your GP.

How much is 8 + 4 :
Write Reply to Archive 222573

Author or secret name (pseudonym):
Subject:
Language:
Enter the text...  Plain Text  Guess  HTML

plain
Plain text
reply
Reply
happy
Happy
sad
Sad
angry
Angry
question
Question


You are not logged in
Today's date: Tue, 19 Feb 2019 10:04:48 +0100
KOM 2002